Please use this identifier to cite or link to this item:
Title: An approximate algorithm to solve linear systems by matrix with off-diagonal exponential decay entries
Authors: Chang, QS
Lin, YP 
Xu, SZ
Keywords: Linear equation
Numerical solution
Sub-linear system
Issue Date: 2018
Publisher: Institute for Scientific Computing and Information
Source: International journal of numerical analysis and modeling, 2018, v. 15, no. 3, p. 340-352 How to cite?
Journal: International journal of numerical analysis and modeling 
Abstract: We present an approximate algorithm to solve only one variable out of a linear system defined by a matrix with off-diagonal exponential decay entries (including the practically most important class of band limited matrices) via a sub linear system. This approach thus enables US to solve any subset of solution variables. Parallel implementation of such approximate schemes for every variable enables us to solve the linear system With computational time independent of the matrix size.
EISSN: 1705-5105
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Citations as of Apr 23, 2019

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.